# SDR CALA2025060605318

- Difficulty date: June 3, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 80,882 hours, 17,215 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Gauge
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POB OVER 51A+B GAUGE NEEDLE INOP CANT READ PRESSURE TAPPED THE GAUGE NEEDLE MOVED TO NORMAL
